# SDR DALA2023011700325

- Difficulty date: January 16, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N505DN
- Make and model: Airbus A350-941
- Aircraft serial: 0164
- Aircraft time: 22,402 hours, 2,158 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lgihts
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 4A EMERGENCY LIGHT INOPERTIVE.   FOUND CONNECTOR IN SUITE DISCONNECTED.  RECONNECTED IAW CMM 25-20 -16, OPS CHECKED GOOD.
